RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2002, том 236, страницы 491–502 (Mi tm318)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Discrete Models of Codimension-Two Singularities of Goursat Flags of Arbitrary Length with One Flag's Member in Singular Position

P. Mormul

Institute of Mathematics, Warsaw University

Аннотация: Generic germs of Goursat distributions (special subbundles in tangent bundles having the flag of consecutive Lie squares of ranks growing always by 1) were classified a century ago by von Weber; his discrete models are the chained systems that are well known in control theory. Germs of codimension 1, for Goursat distributions of all coranks, were classified by us in 1999. These singularities are simple as well. Singularities of codimension 2 of Goursat flags of arbitrary corank split into two geometrically distinct classes. In this paper we show that one of these classes consists of simple germs, and give a list of discrete models for them. This is in contrast with the fact that in the second class there do exist singularities of modality at least two.

Полный текст: PDF файл (213 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2002, 236, 478–489

Реферативные базы данных:
УДК: 517.9
Поступило в июне 2001 г.
Язык публикации: английский

Образец цитирования: P. Mormul, “Discrete Models of Codimension-Two Singularities of Goursat Flags of Arbitrary Length with One Flag's Member in Singular Position”, Дифференциальные уравнения и динамические системы, Сборник статей. К 80-летию со дня рождения академика Евгения Фроловича Мищенко, Тр. МИАН, 236, Наука, МАИК «Наука/Интерпериодика», М., 2002, 491–502; Proc. Steklov Inst. Math., 236 (2002), 478–489

Цитирование в формате AMSBIB
\RBibitem{Mor02}
\by P.~Mormul
\paper Discrete Models of Codimension-Two Singularities of Goursat Flags
of Arbitrary Length with One Flag's Member in Singular Position
\inbook Дифференциальные уравнения и динамические системы
\bookinfo Сборник статей. К 80-летию со дня рождения академика Евгения Фроловича Мищенко
\serial Тр. МИАН
\yr 2002
\vol 236
\pages 491--502
\publ Наука, МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1931048}
\zmath{https://zbmath.org/?q=an:1022.58018}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 236
\pages 478--489


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm318
  • http://mi.mathnet.ru/rus/tm/v236/p491

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Montgomery R., Zhitomirskii M., “Points and Curves in the Monster Tower”, Memoirs of the American Mathematical Society, 203:956 (2010), 1  crossref  mathscinet  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:175
    Полный текст:59
    Литература:28
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020